# SDR SWAA2022111557741

- Difficulty date: October 9, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SIDEPLATE LBL21, BS 747-767,WL 156, CORRODED.  WILL BE ACCOMPLISHED ON  NON-ROUTINE TTG8Q00F9N7B.
